# SDR 2002F00941

- Difficulty date: September 25, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 51,382 hours, 16,153 cycles
- Engine: Rroyce RB211535E4
- Engine time: 3,735 hours, 1,276 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Part serial: 5E010011
- Condition: Leaking
- Location: Rt Engine
- Part time: 3,735 hours, 1,276 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 504. EICAS STATUS MESSAGE R STRUT OH DET 1 DISPLAYED DURING TAXI. MAINTENANCE REMOVED AND REPLACED ENGINE SUPPLY DUCT INACCORDANCE WITH M.M. 36-11-01. RAN ENGINE AND PERFORMED HIGH POWER TEST AND LEAK CHECK. AIRCRAFT RETURNED TO SERIVE.
